


default search action
"On the iterative inclusion of solutions in initial-value problems for ..."
H. Bauch (1979)
- H. Bauch:
On the iterative inclusion of solutions in initial-value problems for ordinary differential equations. Computing 22(4): 339-354 (1979)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.